MathSciNet Relay Station
MathSciNet bibliographic data
MR1064269 (92m:53013) 53A10 (53C42)
Ishihara, Tōru Complete nonorientable minimal surfaces in ${\bf R}\sp 3$. Trans. Amer. Math. Soc. 333 (1992), no. 2, 889–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement